Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On product expansions of theta-functions


Author: A. P. Ogg
Journal: Proc. Amer. Math. Soc. 21 (1969), 365-368
MSC: Primary 10.20
MathSciNet review: 0260673
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.20

Retrieve articles in all journals with MSC: 10.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0260673-6
PII: S 0002-9939(1969)0260673-6
Article copyright: © Copyright 1969 American Mathematical Society